Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 1, Pages 144–152 (Mi zvmmf9644)  

“Poisson” models of random fields with applications in transport theory

G. A. Mikhailov

Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch, Russian Academy of Sciences, pr. Akademika Lavrent’eva 6, Novosibirsk, 630090 Russia

Abstract: A comparative analysis of various models of exponentially correlated random fields associated with Poisson point ensembles is given. Algorithms for the modeling of radiative transfer in random media of this type are considered. An asymptotic estimate for the particle passage probability is constructed assuming that the flow of trajectory intersections with domains of constant random density is Poisson distributed.

Key words: Poisson ensemble, piecewise constant random field, correlation function, maximum cross section method, renewal equation

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:1, 137–145

Bibliographic databases:

UDC: 519.676
Received: 24.05.2011

Citation: G. A. Mikhailov, ““Poisson” models of random fields with applications in transport theory”, Zh. Vychisl. Mat. Mat. Fiz., 52:1 (2012), 144–152; Comput. Math. Math. Phys., 52:1 (2012), 137–145

Citation in format AMSBIB
\Bibitem{Mik12}
\by G.~A.~Mikhailov
\paper ``Poisson'' models of random fields with applications in transport theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 1
\pages 144--152
\mathnet{http://mi.mathnet.ru/zvmmf9644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2953300}
\zmath{https://zbmath.org/?q=an:06057681}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52..137M}
\elib{https://elibrary.ru/item.asp?id=17313430}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 1
\pages 137--145
\crossref{https://doi.org/10.1134/S0965542512010095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300287300013}
\elib{https://elibrary.ru/item.asp?id=17975488}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856625728}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9644
  • http://mi.mathnet.ru/eng/zvmmf/v52/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:392
    Full text:160
    References:47
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021